# SDR UALA2010052401741

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 55,635 hours, 20,395 cycles
- Engine: Iae V2527A5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 794C000002
- Condition: Out Of Rig
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LT WING APPU FLAP POSITION PICK OFF UNIT ASYMMETRY OUT OF RIG.   ZERO MARK TO DRIVE SHAFT MARK AT FLAPS FULL UP. DRIVING GEAR ZERO MARK DOES NOT LINE UP WITH FIXED POINTER BY ABOUT ONE DRIVE SHAFT SPLINE. REPLACED LT WING APPU.  OPS TEST OF THE FLAP SYS. SFCC-1&2 PPU DATA DEG LT & RT APPU & FPPU SAME.  CHECKED THAT ALL SYNCHRO ANGLES WITHIN LIMITS IAW MM AFTER LT APPU WAS REPLACED. NO FAULTS ON ECAM.
